or


[01/21/05 - 12:00 AM]
CBS Says 'Yes, Dear'

[via press release from CBS]

CBS SAYS "YES, DEAR"

Last Season's Lead-Off Hitter For CBS's Winning Monday Comedy Block Returns on Wednesday, Feb. 16, 9:30-10:00 PM

YES, DEAR, a key part of CBS's successful Monday comedy block for four years, returns to the CBS lineup on Wednesday, Feb. 16 (9:30-10:00 PM, ET/PT).

(Editors Note: YES, DEAR replaces "Center of the Universe")

A comedy about two young couples and their outrageously contrasting views on parenting, YES, DEAR stars Anthony Clark, Mike O'Malley, Jean Louisa Kelly and Liza Snyder.

YES, DEAR premiered on Oct. 2, 2000 and was broadcast in the Monday, 8:30 PM time period for three seasons. It moved to Monday at 8:00 PM during the 2003-2004 season, averaging 10.7 million viewers, a 3.4/10 in adults 18-49 and 4.2/11 in adults 25-54.

The move to Wednesday reunites YES, DEAR with THE KING OF QUEENS, another Monday night comedy block staple before it was successfully relocated to Wednesday last season.

YES, DEAR is produced by Twentieth Television in association with CBS Productions. Greg Garcia is executive producer. Alan Kirschenbaum is consulting producer. Jay Kleckner is co-executive producer.

The following is CBS's Wednesday schedule for the next four weeks:

Wednesday, Jan. 26
8:00-9:00 PM 60 MINUTES WEDNESDAY
9:00-9:30 PM THE KING OF QUEENS
9:30-10:00 PM THE KING OF QUEENS
10:00-11:00 PM CSI: NY

Wednesday, Feb. 2
8:00-9:00 PM 60 MINUTES WEDNESDAY
9:00-11:00 PM STATE OF THE UNION

Wednesday, Feb. 9
8:00-9:00 PM 60 MINUTES WEDNESDAY
9:00-9:30 PM THE KING OF QUEENS
9:30-10:00 PM THE KING OF QUEENS
10:00-11:00 PM CSI: NY

Wednesday, Feb. 16
8:00-9:00 PM 60 MINUTES WEDNESDAY
9:00-9:30 PM THE KING OF QUEENS
9:30-10:00 PM YES, DEAR (P)
10:00-11:00 PM CSI: NY





  [january 2005]  
S
M
T
W
T
F
S
      


· 60 MINUTES (WED.) (CBS)
· CENTER OF THE UNIVERSE (CBS)
· CSI: NEW YORK (CBS)
· KING OF QUEENS, THE (CBS)
· YES, DEAR (CBS)





[09/17/14 - 12:44 PM]
TBS to Celebrate 20 Years of "Friends" with 20-Episode Marathon on Sept. 22
"We're thrilled to be celebrating Friends' 20th anniversary by giving fans the chance to choose their favorite episodes for TBS's 20-episode marathon," said Phil Oppenheim.

[09/17/14 - 12:38 PM]
SundanceTV Celebrates Academy(R) Award Winner Danny Boyle
In honor of his upcoming series "Babylon," SundanceTV is featuring an evening-long celebration of the renowned director, including the original long form episode that inspired the series of the same name.

[09/17/14 - 12:24 PM]
HGTV's "Love It or List It" Begins Production in Raleigh-Durham
Producers at Big Coat Productions are actively seeking potential homeowners who are torn between renovating their existing home and relocating to a new residence.

[09/17/14 - 12:16 PM]
TV Land Hosts a Two-Day Marathon for the 30th Anniversary of "The Cosby Show"
The marathon begins Saturday, September 20 at 2pm with fan favorite episode, "How Ugly Is He?"

[09/17/14 - 12:15 PM]
FX Networks Announces 2014 New York Comic Con Schedule
"The Americans," "Archer" and "The League" are the among the network's shows being featured.

[09/17/14 - 12:01 PM]
Sit Back, Relax and Enjoy Television's Most Buzzworthy Moments as Bravo Media's "The People's Couch" Returns Tuesday, October 7 at 10PM ET/PT
This documentary series turns the cameras around on everyone's favorite couchers as they share their sentiments - whether good, bad or ugly - on this Fall's buzziest and most talked about "water cooler" series.

[09/17/14 - 11:59 AM]
"The 50 Year Argument," An Inside Look at the New York Review of Books, Debuts Sept. 29, Exclusively on HBO; Martin Scorsese and David Tedeschi Direct
The film marks Scorsese's third documentary to be presented on HBO, and Tedeschi's first co-directing project with Scorsese.

[09/17/14 - 11:14 AM]
Oxygen Media Goes Mad for New Series "My Crazy Love" Premiering Tuesday, October 28 at 10PM ET/PT
Each week, real people share their personal stories about a time in their life when the intoxication of love led them to extreme behavior and embarrassing acts.

[09/17/14 - 11:13 AM]
Discovery Channel and BBC Track One of the World's Rarest Animals in "Last Tiger Standing"
The one-hour special premieres Thursday, September 25 at 10:00/9:00c on the network.

[09/17/14 - 10:52 AM]
Time to Set the DVR: A Guide to CMT's Fall Lineup
Among the newly announced dates are the return of "Redneck Island" and two one-hour specials from "Party Down South."

[09/17/14 - 10:29 AM]
PBS to Present "America After Ferguson" Friday, September 26, 2014, 8-9 p.m. ET
The special will be taped before an audience on Sunday, September 21, at the Touhill Performing Arts Center on the campus of the University of Missouri-St. Louis.

[09/17/14 - 10:02 AM]
USA Network Starts Production on Original Drama "Complications" Starring Jason O'Mara
The 10-episode original series from executive producer and creator, Matt Nix, stars Jason O'Mara and is set to premiere in 2015.

[09/17/14 - 10:01 AM]
Comedy Central Announces "Broad City" Panel at New York Comic Con on Friday, October 10
Abbi Jacobson and Ilana Glazer will give fans a behind-the-scenes look of their hit series.

[09/17/14 - 10:00 AM]
TNT Scores Network Television Premiere Rights to Five Upcoming Marvel Studios Films
Each of the five films is tentatively scheduled to premiere on TNT a little over two years after its theatrical release.

[09/17/14 - 09:32 AM]
CBS Announces New Live +7-Day (L7) Rating Reporting System for the Upcoming Television Season
"L7 and C7 are the metrics that more accurately account for how viewers watch our shows and how we get paid for our programming - both in advertising and content licensing," said Leslie Moonves.